arrow
Volume 30, Issue 3
One Nonparabolic End Theorem on Kähler Manifolds

Peng Zhu

Commun. Math. Res., 30 (2014), pp. 237-244.

Published online: 2021-05

Export citation
  • Abstract

In this paper, the complete noncompact Kähler manifolds satisfying the weighted Poincaré inequality are considered and one nonparabolic end theorem which generalizes Munteanu's result is obtained.

  • Keywords

nonparabolic end, weighted Poincaré inequality, Kähler manifold.

  • AMS Subject Headings

53C21, 54C42

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-237, author = {Peng and Zhu and and 18848 and and Peng Zhu}, title = {One Nonparabolic End Theorem on Kähler Manifolds}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {3}, pages = {237--244}, abstract = {

In this paper, the complete noncompact Kähler manifolds satisfying the weighted Poincaré inequality are considered and one nonparabolic end theorem which generalizes Munteanu's result is obtained.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.03.05}, url = {http://global-sci.org/intro/article_detail/cmr/18964.html} }
TY - JOUR T1 - One Nonparabolic End Theorem on Kähler Manifolds AU - Zhu , Peng JO - Communications in Mathematical Research VL - 3 SP - 237 EP - 244 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.03.05 UR - https://global-sci.org/intro/article_detail/cmr/18964.html KW - nonparabolic end, weighted Poincaré inequality, Kähler manifold. AB -

In this paper, the complete noncompact Kähler manifolds satisfying the weighted Poincaré inequality are considered and one nonparabolic end theorem which generalizes Munteanu's result is obtained.

Peng Zhu. (2021). One Nonparabolic End Theorem on Kähler Manifolds. Communications in Mathematical Research . 30 (3). 237-244. doi:10.13447/j.1674-5647.2014.03.05
Copy to clipboard
The citation has been copied to your clipboard